Acta Mathematica, 1922

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (8 articles)

Volume 43, Issue 1

[1] Surface transformations and their dynamical applications

George D. Birkhoff Cambridge, Mass., USA

TBD mathscidoc:1701.33600

Acta Mathematica, 43, (1), 1-119, 1922.12
[ Download ] [ 2017-01-08 20:30:36 uploaded by actaadmin ] [ 1138 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Mémoire sur les polynomes de bernoulli

N. E. Nörlund Lund

TBD mathscidoc:1701.33601

Acta Mathematica, 43, (1), 121-196, 1922.12
[ Download ] [ 2017-01-08 20:30:36 uploaded by actaadmin ] [ 232 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sur les fonctions hypersphériques et surl’expression de la fonction hypergéométrique par une dérivée généralisée

J. Kampé de Fériet Paris

TBD mathscidoc:1701.33602

Acta Mathematica, 43, (1), 197-207, 1922.12
[ Download ] [ 2017-01-08 20:30:36 uploaded by actaadmin ] [ 315 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Ueber Konvergenz Unendlicher Kettenbrüche mit Durchweg Reellen Elementen

Otto Szász Frankfurt A. M.

TBD mathscidoc:1701.33603

Acta Mathematica, 43, (1), 209-237, 1922.12
[ Download ] [ 2017-01-08 20:30:36 uploaded by actaadmin ] [ 191 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A proof that every aggregate can be well-ordered

Philip E. B. Jourdain

TBD mathscidoc:1701.33604

Acta Mathematica, 43, (1), 239-261, 1922.12
[ Download ] [ 2017-01-08 20:30:36 uploaded by actaadmin ] [ 390 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Über die Konforme Abbildung Endlich- und Unendlich-Vielfach Zusammenhängender Symmetrischer Bereiche

Paul Koebe Jena

TBD mathscidoc:1701.33605

Acta Mathematica, 43, (1), 263-287, 1922.12
[ Download ] [ 2017-01-08 20:30:36 uploaded by actaadmin ] [ 356 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Über die Automorphen Funktionen Zweier Veränderlichen

P. J. Myrberg Helsingfors

TBD mathscidoc:1701.33606

Acta Mathematica, 43, (1), 289-318, 1922.12
[ Download ] [ 2017-01-08 20:30:37 uploaded by actaadmin ] [ 321 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Développements asymptotiques des solutions d’une classe d’équations différentielles linéaires

TBD mathscidoc:1701.33607

Acta Mathematica, 43, (1), 319-336, 1922.12
[ Download ] [ 2017-01-08 20:30:37 uploaded by actaadmin ] [ 326 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved